RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1947, Volume 11, Issue 6, Pages 539–546 (Mi izv3009)  

This article is cited in 1 scientific paper (total in 1 paper)

On certain hypotheses in the theory of Dirichlet characters

Yu. V. Linnik, A. A. Rényi


Full text: PDF file (573 kB)

Bibliographic databases:
Received: 30.01.1947

Citation: Yu. V. Linnik, A. A. Rényi, “On certain hypotheses in the theory of Dirichlet characters”, Izv. Akad. Nauk SSSR Ser. Mat., 11:6 (1947), 539–546

Citation in format AMSBIB
\Bibitem{LinRen47}
\by Yu.~V.~Linnik, A.~A.~R\'enyi
\paper On certain hypotheses in the theory of Dirichlet characters
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1947
\vol 11
\issue 6
\pages 539--546
\mathnet{http://mi.mathnet.ru/izv3009}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=23281}
\zmath{https://zbmath.org/?q=an:0031.01101}


Linking options:
  • http://mi.mathnet.ru/eng/izv3009
  • http://mi.mathnet.ru/eng/izv/v11/i6/p539

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Karatsuba, “Arithmetic problems in the theory of Dirichlet characters”, Russian Math. Surveys, 63:4 (2008), 641–690  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:274
    Full text:130
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020